Table of Contents Author Guidelines Submit a Manuscript
Applied Bionics and Biomechanics
Volume 11, Issue 1-2, Pages 81-90
http://dx.doi.org/10.3233/ABB-140090

Exact Solution for Peristaltic Flow of Jeffrey Fluid Model in a Three Dimensional Rectangular Duct having Slip at the Walls

Arshad Riaz,1,2 S. Nadeem,3 R. Ellahi,1 and A. Zeeshan1

1Department of Mathematics and Statistics, FBAS, IIU, Islamabad, Pakistan
2Department of Mathematics, University of Sargodha, Lahore, Pakistan
3Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Copyright © 2014 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arshad Riaz, S. Nadeem, R. Ellahi, and A. Zeeshan, “Exact Solution for Peristaltic Flow of Jeffrey Fluid Model in a Three Dimensional Rectangular Duct having Slip at the Walls,” Applied Bionics and Biomechanics, vol. 11, no. 1-2, pp. 81-90, 2014. https://doi.org/10.3233/ABB-140090.